single-jc.php

JACIII Vol.9 No.4 pp. 395-398
doi: 10.20965/jaciii.2005.p0395
(2005)

Paper:

About Fractional Calculus of Singular Lagrangians

Dumitru Baleanu*,**

*Department of Mathematics and Computer Sciences, Çankaya University, Balgat 06530, Ankara, Turkey

**Institute of Space Sciences, P.O. BOX MG-23, R-76900 Magurele, Bucharest, Romania

Received:
November 2, 2004
Accepted:
January 15, 2005
Published:
July 20, 2005
Keywords:
fractional derivative, fractional calculus, variational analysis
Abstract

In this paper the solutions of the fractional Euler-Lagrange quations corresponding to singular fractional Lagrangians were examined. We observed that if a Lagrangian is singular in the classical sense, it remains singular after being fractionally generalized. The fractional Lagrangian is non-local but its gauge symmetry was preserved despite complexity of equations in fractional cases. We generalized four examples of singular Lagrangians admitting gauge symmetry in fractional case and found solutions to corresponding Euler-Lagrange equations.

Cite this article as:
Dumitru Baleanu, “About Fractional Calculus of Singular Lagrangians,” J. Adv. Comput. Intell. Intell. Inform., Vol.9, No.4, pp. 395-398, 2005.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Mar. 05, 2021